I have been on Atorvastatin for past 4 years. Since 2 months I am having pain in my left arm muscles. Could it be side effect of Atorvastatin? Should I stop taking Atorvastatin?
Statin drugs can adversely affect your liver, which could cause muscle pain..I take 20mg of generic Lipitor every day.
I do not know if they can cause pain specific for one part of your body
I am a pharmacy tech at a level 2 trauma center..I asked a pharmacist about Statins and he said they also had anti inflammatory effects so apparently they are useful for lowering LDL and other things
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe pain in my left side of my neck also my left shoulder iam taking 10mg of atorvastatin?
Updated 28 Nov 2012 • 2 answers
Updated 29 Jul 2015 • 1 answer
Updated 7 Sep 2018 • 1 answer
Updated 14 Oct 2017 • 2 answers
Updated 11 Sep 2018 • 1 answerFAQ by Drugs.com